# SDR HNAA2018021900037

- Difficulty date: February 16, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 42,523 hours, 38,652 cycles
- Engine: Allsn AE3007A
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE ANTI ICE FAILED MESSAGE WITH OPEN INSCRIPTION NOT ILLUMINATED,  FOLLOWED BY ICE CONDITION ANTI ICE MESSAGES.  FOLLOWED FIM TASK 30-21-00-810-A. ANTI ICE VALVE FAILED CMC MESSAGE STEPS 1, 7, 15.   R & R THE NR 2 ENGINE ANTI ICE VALVE IAW 30-21-00.  PERFORMED OPS CHECK IAW 30-21-00. OPS CHECKED GOOD.
